# SDR 4DPA2022111900001

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 32,201 hours, 34,730 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Loose
- Location: Headphones
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED UPON TAKEOFF, VERY LOUD STATIC/FEEDBACK COMING THROUGH HEADPHONES AND UNABLE TO HEAR ATC, FLIGHT DECK, FA, & PAX. ONLY WAY TO HEAR ATC WAS THROUGH SPEAKER. STILL WAS UNABLE TO ESTABLISH COMMS INSIDE THE CABIN (PILOT TO PILOT) FA NOTED WHEN PILOT PA WAS MADE TO PAX ANNOUNCEMENT, IT WAS UNINTELLIGIBLE.  MX REPAIRED SUSPECT SOLDER CONNECTION ON FO'S SIDE HEADPHONE JACK TERMINAL AND REPAIRED BROKEN SOLDER CONNECTION ON CAPTAIN HAND MIC AUDIO JACK. MX ALSO RERACKED BOTH ICU'S ALL OPS TEST COMPLETED WITH NO DEFECTS NOTED.
